# SDR HEEA0015996

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5014V
- Make and model: Bell 206L-1
- Aircraft serial: 45217
- Engine: Allsn 250C30P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Housing
- Part number: 23051644
- Condition: Mismanufactured
- Location: Comb Flange
- Component: 23051643
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  UNABLE TO OBTAIN IMPELLER TO SHROUD HOUSING THROAT CLEARANCE.   TRIED SHROUD HOUSING ON SEVERAL IMPELLERS.  INSTALLED A DALLAS AIRMOTIVE OVERHAULED SHROUD HOUSING.
